Mixing Sleeping Pills and Alcohol?

Answer

Mixing alcohol and sleeping pills can be very dangerous. The alcohol increases the effects of the sleeping pill which can be fatal.
Reference:
Q&A Related to "Mixing Sleeping Pills and Alcohol?"
You'll be dead, that's what happened to Amy Winehouse. She mixed wine and sleeping pills, according to autopsy that was the reason of her death, it poisoned her.
http://answers.yahoo.com/question/index?qid=201204...
Its Awsome. The sleeping pills tell you to go to bed while caffeine says go for a run. Your body gets confused and you get f*d up. Don't take too much or you can end up in the hospital
http://wiki.answers.com/Q/What_happens_if_you_mix_...
Alcohol acts as a sedative at first so combined with
http://www.chacha.com/question/what-are-the-side-e...
Not Medical Advice: Sleeping pills slow your breathing rate and alcohol also depresses the central nervous system. So both of them would slow the breathin-more? report this answer
http://www.kgbanswers.co.uk/what-happens-when-you-...
Explore this Topic
It would be inadvisable to mix sleeping pills and alcohol. There have been many people who have died from a drug overdose by doing just that. Often alcohol will ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com